Mohammad Nazrul Islam Khan

DOI Number
First page
Last page


The differential geometry of the tangent bundle is an effective domain of differential geometry which reveals many new problems in the study of modern differential geometry. The generalization of connection on any manifold to its tangent bundle is an application of differential geometry. Recently a new type of semi-symmetric non-metric connection on a Riemannian manifold is studied and established a relationship between Levi-Civita connection and semi-symmetric non-metric connection. The various properties of a Riemannian manifold with relation to such connection are also discussed. The present paper aims to study the tangent bundle of a new type of semi-symmetric non-metric connection on a Riemannian manifold. The necessary and sufficient conditions for projectively invariant curvature tensors corresponding to such connection are proved and show many basic results on the Riemannian manifold in the tangent bundle. Furthermore, the properties of group manifolds of the Riemannian manifolds with respect to the semi-symmetric non-metric connection in the tangent bundle are studied.
Moreover, theorems on the symmetry property of Ricci tensor and Ricci soliton in the tangent bundle are established.


Tangent bundle, Vertical and complete lifts, Riemannian manifold, semi-symmetric non-metric connection, Different curvature tensors.

Full Text:



N. S. Agashe and M. R. Chafle, A semi symmetric non-metric connection in a Riemannian manifold, Indian J. Pure Appl. Math. 23 (1992), 399-409.

A. Barman and G. Ghosh, Semi-symmetric Non-metric Connection on P-Sasakian Manifolds, Analele Universitatii de Vest, Timisoara Seria Matematica-Informatica, LIV, 2,

(2016), 47-58.

S. K. Chaubey and Ahmet Yildiz, Riemannian manifolds admitting a new type os

semi-symmetric non-metric connection, Turk J. Math. 43 (2019), 1887-1904.

S. K. Chaubey and R. H. Ojha, On a semi-symmetric non-metric connection. Filomat

(2012) 63-69.

L. S. Das and M. N. I. Khan, Almost r-contact structure in the tangent bundle, Differential Geometry-Dynamical System 7 (2005), 34-41.

L. S. Das, R. Nivas and M. N. I. Khan, On submanifolds of codimension 2 immersed

in a hsu{quarternion manifold, Acta Mathematica Academiae Paedagogicae Nyiregyhaziensis, 25(1) (2009), 129-135.

L. P. Eisenhart, Riemannian Geometry. Princeton, NJ, USA: Princeton University

Press, 1949.

A. Friedmann and J. A. Schouten, Auber die geometrie der halbsymmetrischen ¨

¨ Aubertragung, Math. Zeitschr. 21 (1924), 211-223.

A. Gezer and C. Kamran, Semi-symmetry properties of the tangent bundle with a

pseudo-Riemannian metric, Italian journal of pure and applied mathematics, 42 (2019)


H. A. Hayden, Subspaces of a space with torsion, Proc. London Math. Soc. 34 (1932),


R. S. Hamilton, The Ricci flow on surfaces (Santa Cruz, CA, 1986). In: Isenberg

J. A. (editor), Mathematics and General Relativity. Santa Cruz, CA, USA: American

Mathematical Society, 1988, 237-262.

M. N. I. Khan, Lifts of hypersurfaces with quarter-symmetric semi-metric connection

to tangent bundles. Afrika Matematika 27 (2014), 475-482.

M. N. I. Khan, Lifts of semi-symmetric non-metric connection on a K¨ahler manifold,

Afrika Matematika 27(3)(2016), 345-352.

M. N. I. Khan, Tangent bundle endowed with quarter-symmetric non-metric connection on an almost Hermitian manifold, Facta Universitatis, Series: Mathematics and

Informatics 35 (1), (2020) 167-178.

C. Kamran and A. Gezer, A study on complex semi-symmetric non-metric Fconnections on anti-K¨ahler manifolds, Rendiconti del Circolo Matematico di Palermo

Series 2, 68 (2019), 405{418.

Y. Liang. On semi-symmetric recurrent-metric connection, Tensor N. S. 55 (1994),


J. Li, G. He and P. Zhao, On Submanifolds in a Riemannian Manifold with a SemiSymmetric Non-Metric Connection, Symmetry, 9 (2017) 112-121.

E. Pak, On the pseudo-Riemannian spaces. Journal of the Korean Mathematical Society 6 (1969) 23-31.

J. Sengupta, U. C. De, and J. Q. Binh, On a type of semi-symmetric non-metric

connection on a Riemannian manifold, Indian Journal of Pure and Applied Mathematics

(2000) 1659-1670.

M. D. Siddiqi and O. Bahadır, η-Ricci solitons on Kenmotsu manifold with generalized

symmetric metric connection, FACTA UNIVERSITATIS (NIS) Ser. Math. Inform. 35(2)

(2020), 295-310.

M. Tani, Prolongations of hypersurfaces of tangent bundles, Kodai Math. Semp. Rep

(1969), 85-96.

H. Weyl, Reine Infinitesimalgeometrie. Mathematische Zeitschrift, 2 (1918) 384-411

(in German).

K. Yano, On semi-symmetric metric connections. Revue Roumaine de Math´ematiques

Pures et Appliqu´ees 15 (1970) 1579-1586.

K. Yano and S. Ishihara, Tangent and Cotangent Bundles, Marcel Dekker Inc., New

York, 1973.

V. Venkatesh, A. Arasaiah, V. S. Vasudeva and N. K. R. Thimmegowda, Some symmetric properties of the Kenmotsu manifold endowed with a semi-symmetric metric

connection, FACTA UNIVERSITATIS (NIS) Ser. Math. Inform. Vol. 34(1) (2019), 35-

DOI: https://doi.org/10.22190/FUMI210111064K


  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)